Doctor insights on:
Vomiting After Taking Doxycycline On An Empty Stomach
I jus took doxycline on an empty stomach, got severe vomiting twice.....my stomach also aching a bit.....what to do now?
Side effects: Antibiotics can have side effects. The question is 'why' are you taking doxycycline? There are other antibiotics that can be used for treatment. If you're having a hard time with this one, you should be able to switch to something else. I would call your doctor to try and get help. It may be possible to try again later with this same antibiotic. Drink some ginger tea to soothe your stomach. ...Read more
I am taking doxycycline hyclate 4 Lyme disease. Do I absolutely have to take this on an empty stomach? It causes rages when I take it without food.
You can: You can take it with food.Get a more detailed answer ›
Can I take doxycycline hyclate WITH FOOD?.....or do I absolutely have to take it on an empty stomach? It makes me go into rages on empty stomach.
Taken 2 doses of Doxycycline, now I have stomach pain, vomited and a runny tummy. What should I do?
Depends: Ocp are associated with nausea and vomiting in some patients, and is thus one of the more common side effects listed. For many, taking ocp prior to going to bed at night is helpful as the levels are higher while patient is asleep and less likely to be affected. While taking ocp with food in stomach may improve this side effect, many women don't have to. Thus, depends on individual. ...Read more
I tried to vomit a tummy bug up to get rid of it, and this was on a empty stomach. I got a vivid pain under my lower right side of my ribcage. Why?
If it was just: Transient, then it is probably just due to a spasm in your diaphragm. If it remained for any significant amount of time, i would recommend seeing a physician. ...Read more
Im addicted to Oxycodone have been for a yr I do 300mg every 24hrs lately every few days if I do 60-90mg on empty stomach I vomit/or get nauseas. WHY?
Seek medical help: You are in need of treatment ASAP. You have opiate dependence and experience withdrawal. You are no longer doing opiates to get high, you are now chasing after them to keep from getting sick or experiencing withdrawal. There is help and you deserve recovery. You are at risk of death from accidental overdose. Please seek treatment as soon as possible. ...Read more
Can you vomit on an empty stomach if you have a stomach upset and how long will it take for vomiting to occur?
Yes: Your stomach makes acid juices and also bile coming from your liver can move up into the stomach when you vomit. The vomiting depends on what is causing it. You can have "dry-heaves" where nothing comes out. If this is going on for over a day or you are very sick, see your doctor or go to the er. I see you are on tetracycline, that can make you nauseous. ...Read more
No-: Vomiting is caused by something that locally irritates the opal cavity or intestinal tract or a central nervous system stimulant such as a noxious smell. that activates a center in the brain. It can also be caused by intestinal blockage or intense pain. It has little to do with what is in the G.I. tract . The noxious stimulant causes a reversal of the usual pattern of intestinal motion ...Read more
If you are drinking : Too large a bolus too quickly it can distend your stomach and cause nausea. Sip slowly. ...Read more
I keep vomitting up .Just bile only .No smell.On empty stomach usually.If I have even water when in this mode .I will vomit that also.What could this?
Lately I've been throwing up on empty stomach and I also been nervous that's making my stomach hurt. What can I do to make the vomiting stop? What do
Gastritis: You may have inflammation of the stomach lining(gastritis),peptic ulcer,gall bladder problems or even pancreatic problems and you should be evaluated by your physician or a gastroenterologist as soon as possible in view of persistent symptoms. In the meantime follow a light bland diet and drink flat ginger ale to control nausea and vomiting until you're examined. ...Read more
Green emesis on an empty stomach. Did not feel nauseous before started vomiting but vomited four times in last hour?
Green emesis: The green is from bile. When did you eat last? Did you fall? eat somewhere new?Have abdominal pain? If persists > 2 hours at this rate ( 4x per hour) go to ER. If confused or blurred visions go right now.May be gastroenteritis, gallbladder, appendicitis, obstruction ( especially if Crohns) or if head trauma/ severe headache from increased pressure in head. ...Read more
I'm always having this urge to vomit if I have an empty stomach and even after i've eaten but nothing comes out, what do I have?
Don't forcibly vomit: Vomiting reflex is controlled by 2 units in brain medulla--one receives nerve impulses from GI tract, the other is a chemical receptor. Both have nerve connections to not only GI tract (pharynx, mesenteric vessels, bile ducts) but also from brain corticobulbar areas that mediate smells, sights, ; taste. Maybe you have gastritis, but maybe your symptoms have little to do with GI tract. Get checked. ...Read more
I took my birth control pill at 9:30 on a practically empty stomach but vomited around 11:30. Should I take an extra pill today or am I okay?
Hi, I had a root canal done and I was prescribed Hydrocodone. I took it on an empty stomach and have vomited 6 times within 5 hours. Is this normal?
Hi, I've been taking doxcycline for 2 days now and on both mornings I took it on an empty stomach and 20 min later I vomited... any advice? Thanks
Why do I feel nauseated after taking vitamins? I make sure to eat first and don't take them on an empty stomach. Feel like throwing up :(
Not unusual: There are several reasons why taking a multivitamin causes nausea. Vitamins C, E and iron all tend to cause more irritation to your stomach. Be sure not to over dose on these (RDA is 75 mg vitamin C, 15 mg vitamin E, 18 mg iron). Fat solubles can accumulate; stick to RDA of vitamins A-700 mcg, D-600 IU, E-15 mg, K-90 mcg. Coatings slow absorption causing irritation. Try a gummie or chewable. ...Read more
If I took a cephalexin capsule on an empty stomach 10 hours ago, would I be throwing up right now ?
Night of heavy drinker on empty stomach puking and pain after eating was it pancreatitis or gastritis I feel better now after a few days ?
Get help : You need to be seen by your pcp or a GI doctor to find cause of pain. Glad you're feeling better, but you're so young to be having possible complications from heavy drinking. Build support starting with a trusted doc, family member, close friend and get to an AA meeting. You'll be surrounded by others, all ages, who understand: http://www.aa.org/pages/en_US ...Read more
Can i take Mucinex (guaifenesin) fast max on an empty stomach? I took it and ended up throwing up really bad. Lots of reports on the Internet of adverse effects of taking mucinex (guaifenesin) on empty stomach.
Yes like most: medications, empty stomach + pills = potential disaster. As a rule of thumb, I ask my patients to take most pills with something like a small piece of bread or rice to help soothe any irritation to the gastric lining -- as well as to increase the digestive process. Except for a few medicines (thyroid, anti-acid meds, nausea meds) you should remember that rule. Thanks for trusting in HealthTap. ...Read more
A friend of mine threw up blood in the morning, empty stomach mostly bright red, some dark, only once should he be worried?
See doc .now.: Could be ulcer, laceration of esoph/stomach blood vessel, other. Could be a big deal. See md asap office or er. ...Read more
I took my citalopram about 30 minutes ago on an empty stomach. And for some reason i threw up. I feel fit and well. Should i take another?
Celexa (citalopram).: If you vomited it up almost immediately then you likely did not absorb very much of it. If that is the case, you can take another one but would suggest that you take it with food. You will likely run out of medication earlier - as a result - so let your doctor know. ...Read more
Yesterday i took some tylenol (acetaminophen) cause my knee was bugging me and i took it on an empty stomach, is that why i was throwing up all night? Im okay now
- Talk to a doctor online
- Vomiting on an empty stomach
- Taking zinc on empty stomach
- Taking neozep on an empty stomach
- Taking digestive enzymes on empty stomach
- Taking bc powder on an empty stomach
- Is it safe to redlight after taking doxycycline?
- Side effects of taking antibiotics on empty stomach
- Benefits of taking whey protein on an empty stomach
- Taking antibiotics on an empty stomach